RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2019, Volume 25, Number 1, Pages 136–149 (Mi timm1606)  

Asymptotics of the spectrum of a periodic boundary value problem for a differential operator with a summable potential

S. I. Mitrokhin

Lomonosov Moscow State University, Research Computing Center

Abstract: The spectrum of a differential operator of a high odd order with summable potential is studied. The boundary conditions are periodic. The differential equation that defines the differential operator is reduced to the Volterra integral equation. Solving this equation by Picard's method of successive approximations, we find the asymptotics of the fundamental system of solutions of the original differential equation. This fundamental system of solutions is used for the study of periodic boundary conditions. As a result, an equation for the eigenvalues of the differential operator is derived. This equation is a determinant of high order, which is an entire function of the spectral parameter. The indicator diagram corresponding to this function is investigated. The indicator diagram is a regular polygon and determines the location of the eigenvalues of the operator under consideration. As a result, the asymptotic behavior of the eigenvalues of the operator is found in each of the sectors of the complex plane determined by the indicator diagram (of 15th order).

Keywords: spectral parameter, differential operator, summable potential, periodic boundary conditions, asymptotics of solutions of a differential equation, asymptotics of the spectrum.

DOI: https://doi.org/10.21538/0134-4889-2019-25-1-136-149

Full text: PDF file (330 kB)
First page: PDF file
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.977
MSC: 47F05, 47A10
Received: 18.09.2018
Revised: 05.11.2018
Accepted:12.11.2018

Citation: S. I. Mitrokhin, “Asymptotics of the spectrum of a periodic boundary value problem for a differential operator with a summable potential”, Trudy Inst. Mat. i Mekh. UrO RAN, 25, no. 1, 2019, 136–149

Citation in format AMSBIB
\Bibitem{Mit19}
\by S.~I.~Mitrokhin
\paper Asymptotics of the spectrum of a periodic boundary value problem for a differential operator with a summable potential
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2019
\vol 25
\issue 1
\pages 136--149
\mathnet{http://mi.mathnet.ru/timm1606}
\crossref{https://doi.org/10.21538/0134-4889-2019-25-1-136-149}
\elib{http://elibrary.ru/item.asp?id=37051099}


Linking options:
  • http://mi.mathnet.ru/eng/timm1606
  • http://mi.mathnet.ru/eng/timm/v25/i1/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:38
    References:10
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019